advertisement
Question
Posted by: noname | 2008/12/01

tention

hi doc that for help

would like to know wat medication can i take for the tention . cos also wen i just wake up i am tense and stressed



If a person get tense most of the time for nothing .when he speaks its like he is fighting. Also he always thing that others are doing wrong to him . what is wrong with that person his also sensitive
Date: 26/11/2008

Subject:
Posted by: Cyberdoc
Message:
Dear noname
This can be a sign of depression or general anxiety disorder. It is absolutely treatable so if the person is willing, ask your GP to refer him to a psychiatrist for treatment
Dr Bets
Date: 26/11/2008

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Noname
You can try Biral 2 three times a day, if this does not help you will need prescription medication and may need to see a doctor for a prescription
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement